Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2005, Issue 2, Pages 167-173
http://dx.doi.org/10.1155/JAMSA.2005.167

On some stochastic parabolic differential equations in a Hilbert space

Department of Mathematics, Faculty of Science, Alexandria University, P.O. Box 21511, Alexandria, Egypt

Received 12 March 2004; Revised 29 July 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khairia El-Said El-Nadi, “On some stochastic parabolic differential equations in a Hilbert space,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2005, no. 2, pp. 167-173, 2005. https://doi.org/10.1155/JAMSA.2005.167.